# SDR DL72S981387

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENER HOLES AT S18A AT FS 940 ON THE LT SIDE WERE FOUND CRACKED.  CRACKS WERE IN THE STRINGER ONLY AND DID NOT EXTEND TO THE UNDERLYING STRUCTURE.  REPAIRED PER ERA 331854-14.
